On the proof of Kuranishi's embedding theorem
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 3, pp. 183-207.
@article{AIHPC_1989__6_3_183_0,
     author = {Webster, Sidney},
     title = {On the proof of {Kuranishi's} embedding theorem},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {183--207},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {3},
     year = {1989},
     mrnumber = {995504},
     zbl = {0679.32020},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_3_183_0/}
}
TY  - JOUR
AU  - Webster, Sidney
TI  - On the proof of Kuranishi's embedding theorem
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 183
EP  - 207
VL  - 6
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__6_3_183_0/
LA  - en
ID  - AIHPC_1989__6_3_183_0
ER  - 
%0 Journal Article
%A Webster, Sidney
%T On the proof of Kuranishi's embedding theorem
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 183-207
%V 6
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1989__6_3_183_0/
%G en
%F AIHPC_1989__6_3_183_0
Webster, Sidney. On the proof of Kuranishi's embedding theorem. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 3, pp. 183-207. http://www.numdam.org/item/AIHPC_1989__6_3_183_0/

[1] T. Akahori, A New Approach to the Local Embedding Theorem of CR-Structures for n≧4, Memoirs of the A.M.S., No. 366, Providence, R.I., 1987. | Zbl

[2] G.M. Henkin, The Lewy Equation and Analysis on Pseudoconvex Manifolds, Russ. Math. Surv., Vol. 32, No. 3, 1977, pp. 59-130 (from Uspekhi Mat. Nauk, Vol. 32, No. 3, 1977, pp. 57-118). | MR | Zbl

[3] J.J. Kohn, Boundaries of Complex Manifolds, Proc. Conf. Complex Anal., Minneapolis, 1964, Springer-Verlag, New York, 1965. | MR | Zbl

[4] M. Kuranishi, Strongly Pseudoconvex CR Structures over Small Balls, Ann. of Math., I, Vol. 115, 1982, pp. 451-500, II, Vol. 116, 1982, pp. 1-64, III, Vol. 116, 1982, pp. 249-330. | MR | Zbl

[5] J.K. Moser, A New Technique for the Construction of Solutions of Nonlinear Differential Equations, Proc. Nat. Acad. Sci. U.S.A., Vol. 47, 1961, pp. 1824-1831. | MR | Zbl

[6] J.K. Moser, On Invariant Curves of Area-Preserving Mappings of an Annulus, Nach. Akad. Wiss. Göttingen, Math. Phys. Kl., Vol. IIa, No. 1, 1962, pp. 1-20. | MR | Zbl

[7] J.K. Moser, A Rapidly Convergent Iteration Method and Nonlinear Differential Equations I, Ann. Scuola Norm. Sup. Pisa, Vol. 20, 1966, pp. 265-315. | Numdam | MR | Zbl

[8] L. Nirenberg, Lecture on Linear Partial Differential Equations, C.B.M.S., No. 17, A.M.S., Providence, R.I., 1973. | MR | Zbl

[9] S.M. Webster, A New Proof of the Newlander-Nirenberg Theorem, Math. Zeit. (to appear). | MR | Zbl

[10] S.M. Webster, On the Local Solution of the Tangential Cauchy-Riemann Equations, Ann. Inst. H. Poincaré (ANL), Vol. 6, No. 3, 1989, pp. 167-182. | Numdam | MR | Zbl